EconPapers    
Economics at your fingertips  
 

Goodness-of-fit tests for kernel regression with an application to option implied volatilities

Yacine Ait-Sahalia, Peter J. Bickel and Thomas M. Stoker

Journal of Econometrics, 2001, vol. 105, issue 2, 363-412

Date: 2001
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (55) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4076(01)00091-4
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:105:y:2001:i:2:p:363-412

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Series data maintained by Dana Niculescu ().

 
Page updated 2017-09-29
Handle: RePEc:eee:econom:v:105:y:2001:i:2:p:363-412